Communications in Mathematical Sciences
Volume 4 (2006)
On the existence and explicit representability of strong solutions of Lévy noise driven SDE's with irregular coefficients
Pages: 129 – 154
We give a method to represent strong solutions of stochastic differential equations driven by Lévy processes, explicitly. Furthermore we employ these explicit representations to study strong solutions of a certain class of SDE's, whose coefficients are not necessarily Lipschitz continuous.
Published 1 January 2006